ICRA'09 Paper Abstract


Paper FrD7.5

Mueller, Andreas (University Duisburg-Essen)

A Genericity Condition for General Serial Manipulators

Scheduled for presentation during the Regular Sessions "Kinematics of Redundant Systems" (FrD7), Friday, May 15, 2009, 16:50−17:10, Room: 405

2009 IEEE International Conference on Robotics and Automation, May 12 - 17, 2009, Kobe, Japan

This information is tentative and subject to change. Compiled on January 21, 2022

Keywords Kinematics, Motion Control, Mechanism Design


Generic manipulators possess the desireable properties that their set of singulartities is a smooth manifold, and that the drop of rank of the manipulator Jacobian is bounded. A sufficient condition for genericity is the transverse-regularity of its Jacobian mapping in any configuration. In this paper a necessary and sufficient condition for transverse-regularity is presented. The condition is based on the manipulator's joint screws and their screw products. It is also shown that a manipulator is non-generic if it can attain a pose where the rank of the manipulator's screw system together with the screw products is not the maximal rank of the Jacobian.



Technical Content © IEEE Robotics & Automation Society

This site is protected by copyright and trademark laws under US and International law.
All rights reserved. © 2002-2022 PaperCept, Inc.
Page generated 2022-01-21  10:23:48 PST  Terms of use